Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


1 wk into truvada and efavirenz
Jun 16, 2008

My son is very depressed shaking and bad dreams etc. Will this pass with time

Response from Dr. McGowan

Initiating treatment with efavirenz can be associated with vivid dreams. It is important to be sure to take the efavirenz on an empty stomach (1 -2 hours before or after a meal). Food increases the absorption of the medication and can make the dreams and neurologic side effects more pronounced. The side effects can become less intense over time, especially over the first 2 to 4 weeks.

Best,

Joe



Previous
On treatment for TB but Dr. not sure I have it.
Next
Am I taking too many meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement